please tell me what will be risk effect if i take Viagra fairly regularly . Thank you .
28 Jun 2009
You should be okay taking Viagra regularly.
It is recommended that you start with a low dose of Viagra (25 mg) when taking Dilzem SR.
Call your doctor if you experience pain or tightness in the chest or jaw, irregular heartbeat, nausea, shortness of breath, visual disturbances, fainting or prolonged erection (greater than 4 hours).
- Viagra Information for Consumers
- Viagra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viagra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Have been taking simvastatin since July - is this due to simvastatin? should I continue to take? VERY SORE!!
1 answer • 18 Sep 2010
Been taking Simvastatin for about 4yrs
1 answer • 23 Sep 2010
I have been taking Liptor with no side effects but just starting taking Simvastatin and feel dizzy, warm, nausea and tingly. However, these side ...
1 answer • 13 Dec 2010
I have been taking 40mg Simvastatin for approx 10 years and just thought it was told my acute aches and pains could be through the Simvastatin.
2 answers • 18 Apr 2013
i want to see a doctor for possible erectile dysfunction. i have medical insurance from my employer but the only thing keeping me from even seeing a ...
2 answers • 3 Jun 2013